# SDR C2XA97IA207

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Omega Beam
- Part number: 12006152002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 38 AND 39.  MAINTENANCE REPAIRED THE OMEGA BEAM IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC 5310-01043, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
